By Topic

Correction to “Dependence of Magnetization Dynamics on Anisotropy in Thin Films Driven by Spin-Polarized Currents” [Feb 10 258-261]

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Roberto Bonin ; Politecnico di Torino-Sede di Verrès,, Verrès, Aosta,, Italy

In the above titled paper (ibid., vol. 46, no. 2, pp. 258-261, Feb. 10), there is a wrong sign in equation (6) on page 261. The right expression of the Melnikov function is presented here. The expressions corresponding to Hopf bifurcation - equation (7) - and semi-stable bifurcation - equation 8 - are correct.

Published in:

IEEE Transactions on Magnetics  (Volume:46 ,  Issue: 10 )